# SDR SIMA20210118003

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 37,784 hours, 32,195 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPS-1 FAIL IN CLIMB 17,000-FL190 RAN QRH PROCEDURE, SPS 1-2 INOPERABLE MESSAGE.  MECH SPS 1 FAILURE EMERGENCY DECLARED.  CONTINUED TO ORD.  C/A: R & R NR 1 AOA SENSOR, IAW EMB 145 AMM TASK 27-36-01.  OPERATIONS CHECK GOOD.
